MathSciNet Relay Station
MathSciNet bibliographic data
MR815027 (87b:46055) 46J15 (32A35 47A15)
Agrawal, O. P.; Clark, D. N.; Douglas, R. G. Invariant subspaces in the polydisk. Pacific J. Math. 121 (1986), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement